Title: Translations in simply transitive affine actions of 5-dimensional nilpotent Lie groups
Authors: De Cat, Tine *
Dekimpe, Karel * # ×
Issue Date: Mar-2004
Publisher: Elsevier science bv
Series Title: Topology and its applications vol:138 issue:1-3 pages:139-160
Abstract: In this paper we determine all 5-dimensional nilpotent Lie groups acting simply transitively and affinely on R-5 in such a way that only the identity element acts as a pure translation. In fact, a complete classification of all possible such actions is obtained by translating the original problem in terms of complete left symmetric structures on the corresponding Lie algebra. It turns out that some 5-dimensional nilpotent Lie groups admit no such actions, while others admit a finite number of such actions, and still others even admit infinite families of such actions. (C) 2003 Elsevier B.V. All rights reserved.
ISSN: 0166-8641
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science